# SDR CALA2014010290037

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 88,893 hours, 14,044 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: 62
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER NR 1 ENG START EEC C1 STATUS MESSAGE APPEARED.  REPLACED NR 1 ENG FMU.  ACP TEST 3, LEAK & OPERATIONS CHECKED GOOD, NO MESSAGE.
